Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Fluctuating heart beat, stabilized BP, anxiety and panic attacks with acidity and gas. Taking Omez, Metosartan. Can I stop Metosartan?

i ve been taking metosartan25 since last 25 days due to flctuations of B.P.130/84 to 170/100 with the anxiety and panic. heart beat also flctuates. Now my B.P. is 110/80 to 140/80. But anxiety is very much there comes occasionally.and feel uneasiness with acidity and gas .initially taken omez20 for 21 days and now taking omez10 for 5 days. How can I withdraw metosartan25. Pl. advice me.
Asked On : Sun, 29 Apr 2012
Answers:  1 Views:  199
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Aru,
Welcome here on hcm.
Yuor treating doctor can only decide.
Answered: Sun, 29 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor